# SDR UPS98827932

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION AROUND NUTPLATE HOLES INSIDE X-SLIDE DOOR TORQUE BOX FS 280 LONGERON 31-32R.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  FOUND FITTING TO BE OUT OF LIMITS.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D AND 51-1-21.
